V. Barbu, Analysis and control of nonlinear infinite-dimensional systems, Mathematics in Science and Engineering, vol.190, 1993.

V. Barbu, Nonlinear differential equations of monotone types in Banach spaces, 2010.
DOI : 10.1007/978-1-4419-5542-5

V. Barbu, G. Da-prato, and M. Röckner, Existence and uniqueness of nonnegative solutions to the stochastic porous media equation, Indiana Univ. Math. J, vol.57, issue.1, pp.187-211, 2008.

V. Barbu, G. Da-prato, and M. Röckner, Existence of strong solutions for stochastic porous media equation under general monotonicity conditions, The Annals of Probability, vol.37, issue.2, pp.428-452, 2009.
DOI : 10.1214/08-AOP408

V. Barbu, G. Da-prato, and M. Röckner, Stochastic Porous Media Equations and Self-Organized Criticality, Communications in Mathematical Physics, vol.63, issue.16, 2009.
DOI : 10.1007/s00220-008-0651-x

V. Barbu, M. Röckner, and F. Russo, Probabilistic representation for solutions of an irregular porous media type equation: the degenerate case. Probab. Theory Related Fields, pp.1-43, 2011.
URL : https://hal.archives-ouvertes.fr/inria-00410248

V. Barbu, M. Röckner, and F. Russo, A stochastic Fokker-Planck equation and double probabilistic representation for the stochastic porous media type equation, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00981113

V. Barbu, M. Röckner, and F. Russo, Stochastic porous media equations in <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:msup><mml:mrow><mml:mi mathvariant="double-struck">R</mml:mi></mml:mrow><mml:mrow><mml:mi>d</mml:mi></mml:mrow></mml:msup></mml:math>, Journal de Math??matiques Pures et Appliqu??es, vol.103, issue.4, pp.1024-1052, 2015.
DOI : 10.1016/j.matpur.2014.10.004

N. Belaribi, F. Cuvelier, and F. Russo, A probabilistic algorithm approximating solutions of a singular PDE of porous media type, Monte Carlo Methods and Applications, vol.17, issue.4, pp.317-369, 2011.
DOI : 10.1515/mcma.2011.014

URL : https://hal.archives-ouvertes.fr/inria-00535806

N. Belaribi and F. Russo, Uniqueness for Fokker-Planck equations with measurable coefficients and applications to the fast diffusion equation, Electronic Journal of Probability, vol.17, issue.0
DOI : 10.1214/EJP.v17-2349

S. Benachour, P. Chassaing, B. Roynette, and P. Vallois, Processus associés associésà l'´ equation des milieux poreux, Ann. Scuola Norm. Sup. Pisa Cl. Sci, vol.23, issue.44, pp.793-832, 1996.

P. Benilan, H. Brezis, and M. G. Crandall, A semilinear equation in L 1 (R N )

P. Blanchard, M. Röckner, and F. Russo, Probabilistic representation for solutions of an irregular porous media type equation, The Annals of Probability, vol.38, issue.5, pp.1870-1900, 2010.
DOI : 10.1214/10-AOP526

URL : https://hal.archives-ouvertes.fr/hal-00279975

H. Brezis and M. G. Crandall, Uniqueness of solutions of the initial-value problem for u t ? ??(u) = 0, J. Math. Pures Appl, vol.58, issue.92, pp.153-163, 1979.

E. Häusler and H. Luschgy, Stable convergence and stable limit theorems, volume 74 of Probability Theory and Stochastic Modelling

J. Jacod and A. N. Shiryaev, Limit theorems for stochastic processes, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 2003.
DOI : 10.1007/978-3-662-02514-7

I. Karatzas and S. E. Shreve, Brownian motion and stochastic calculus, Graduate Texts in Mathematics, vol.113, 1991.

H. P. Jr and . Mckean, Propagation of chaos for a class of non-linear parabolic equations Catholic Univ, Stochastic Differential Equations (Lecture Series in Differential Equations, Session 7 Pardoux. Filtrage non linéaire etéquationsetéquations aux dérivées partielles stochastiques associées. InÉcoleIn´InÉcole d' ´ Eté de Probabilités de Saint-Flour XIX?1989, volume 1464 of Lecture Notes in Math, pp.41-57, 1967.

C. Prévôt and M. Röckner, A concise course on stochastic partial differential equations, Lecture Notes in Mathematics, 1905.

J. Ren, M. Röckner, and F. Wang, Stochastic generalized porous media and fast diffusion equations, Journal of Differential Equations, vol.238, issue.1, pp.118-152, 2007.
DOI : 10.1016/j.jde.2007.03.027

B. D. Ripley, The disintegration of invariant measures, Mathematical Proceedings of the Cambridge Philosophical Society, vol.28, issue.02, pp.337-341, 1976.
DOI : 10.2307/3212829

M. Röckner and F. Russo, Uniqueness for stochastic Fokker Planck and porous media equations in the sense of distributions

F. Russo and P. Vallois, Elements of Stochastic Calculus via Regularization, Séminaire de Probabilités XL, pp.147-185, 2007.
DOI : 10.1007/978-3-540-71189-6_7

R. E. Showalter, Monotone operators in Banach space and nonlinear partial differential equations
DOI : 10.1090/surv/049

D. W. Stroock and S. R. Varadhan, Multidimensional diffusion processes, Classics in Mathematics, 2006.
DOI : 10.1007/3-540-28999-2

J. Vázquez, The porous medium equation. Oxford Mathematical Monographs, 2007.